# SDR CALA2017032100671

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 60,008 hours, 24,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8086
- Condition: Inoperative
- Location: Cabin
- Part time: 1,690 hours, 962 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHTS OPERATIONAL CHECK THE TEST FAILED, MESSAGE ESPU BATTERY FWD L 33-51-38. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 10WL IAW 33-51- 38. OPS CHECK GOOD.
